BibTeX records: Nguyen Q. A

download as .bib file

@article{DBLP:journals/tit/AGM92,
  author    = {Nguyen Q. A and
               L{\'{a}}szl{\'{o}} Gy{\"{o}}rfi and
               James L. Massey},
  title     = {Constructions of binary constant-weight cyclic codes and cyclically
               permutable codes},
  journal   = {{IEEE} Trans. Inf. Theory},
  volume    = {38},
  number    = {3},
  pages     = {940--949},
  year      = {1992}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics